MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. MULTI-AD®; DISPENSER, LIQUID MEDICATI

B. BRAUN MEDICAL INC. MULTI-AD®; DISPENSER, LIQUID MEDICATI
Model Number 513501
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number was provided for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: customer identified another particle in an ampicillin/sulbactam 40mg/ml dilution.Customer stated that they have continued to find small particles dilution bags.Some technicians stated that they only can see these particles in the bag after a day or two from initial production.No injury reported.

Brand Name
MULTI-AD®
Common Device Name
DISPENSER, LIQUID MEDICATI
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key9800841
Report Number2523676-2020-00064
Device Sequence Number643461
Product Code KYX
UDI-Device Identifier04022495770387
UDI-Public04022495770387
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K792227
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number513501
Device Catalogue Number513501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1